Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Statistics" and Year is 2012

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | F | I | J | K | L | M | Q | R | S | T | V | X
Number of items: 51.


Acciaio, Beatrice, Föllmer, Hans and Penner, Irina (2012) Risk assessment for uncertain cash flows: model ambiguity, discounting ambiguity, and the role of bubbles. Finance and Stochastics, 16 (4). pp. 669-709. ISSN 0949-2984

Atkinson, A. C., Fedorov, Valerii V., Herzberg, Agnes M. and Zhang, Rongmei (2012) Elemental information matrices and optimal experimental design for generalized regression models. Journal of Statistical Planning and Inference, 144 (1). pp. 47-54. ISSN 0378-3758

Atkinson, Anthony B. (2012) Public economics after the idea of justice. Journal of Human Development and Capabilities, 13 (4). pp. 521-536. ISSN 1945-2829

Atkinson, Anthony C. (2012) Bias and loss: the two sides of a biased coin. Statistics in Medicine, Online. ISSN 0277-6715

Atkinson, Anthony C. (2012) Optimum experimental designs for choosing between competitive and non competitive models of enzyme inhibition. Communications in Statistics - Theory and Methods, 41 (13-14). pp. 2283-2296. ISSN 0361-0926


Barigozzi, Matteo and Conti, Antonio (2012) Understanding Euro area money demand. . The Authors. (Submitted)

Barigozzi, Matteo, Conti, Antonio and Luciani, Matteo (2012) Do Euro area countries respond asymmetrically to the common monetary policy? . The Authors. (Submitted)

Barigozzi, Matteo, Halbleib-Chiriac, Roxana and Veredas, David (2012) Which model to match? Working paper (4). European Center for Advanced Research in Economics and Statistics, Bruxelles, Belgium.

Barrieu, Pauline, Bellamy, Nadine and Sahut, Jean-Michel (2012) Assessing the costs of protection in a context of switching stochastic regimes. Applied Mathematical Finance, 19 (6). pp. 495-511. ISSN 1350-486X

Barrieu, Pauline, Bensusan, Harry, El Karoui, Nicole, Hillairet, Caroline, Loisel, Stephane, Ravanelli, Claudia and Salhi, Yahia (2012) Understanding, modelling and managing longevity risk: key issues and main challenges. Scandinavian Actuarial Journal, 3. pp. 203-231. ISSN 0346-1238

Bayraktar, Erhan, Kardaras, Constantinos ORCID: 0000-0001-6903-4506 and Xing, Hao (2012) Valuation equations for stochastic volatility models. SIAM Journal on Financial Mathematics, 3 (1). pp. 351-373. ISSN 1945-497X

Bayraktar, Erhan and Xing, Hao (2012) Regularity of the optimal stopping problem for jump diffusions. SIAM Journal on Control and Optimization, 50 (3). pp. 1337-1357. ISSN 0363-0129

Benedetti, Giuseppe and Campi, Luciano (2012) Multivariate utility maximization with proportional transaction costs and random endowment. SIAM Journal on Control and Optimization, 50 (3). pp. 1283-1308. ISSN 0363-0129

Bergsma, Wicher, Croon, Marcel and van der Ark, L. Andries (2012) The empty set and zero likelihood problems in maximum empirical likelihood estimation. Electronic Journal of Statistics, 6. pp. 2356-2361. ISSN 1935-7524

Beven, Keith, Buytaert, Wouter and Smith, Leonard A. (2012) On virtual observatories and modelled realities (or why discharge must be treated as a virtual variable). Hydrological Processes, 26 (12). pp. 1905-1908. ISSN 0885-6087


Cetin, Umut ORCID: 0000-0001-8905-853X (2012) On absolutely continuous compensators and nonlinear filtering in default risk models. Stochastic Processes and Their Applications, 122 (11). pp. 3619-3647. ISSN 0304-4149

Cho, Haeran and Fryzlewicz, Piotr ORCID: 0000-0002-9676-902X (2012) High dimensional variable selection via tilting. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 74 (3). pp. 593-622. ISSN 1369-7412

Cho, Haeran and Fryzlewicz, Piotr ORCID: 0000-0002-9676-902X (2012) Multiscale and multilevel technique for consistent segmentation of nonstationary time series. Statistica Sinica, 22 (1). pp. 207-229. ISSN 1017-0405


Dassios, Angelos ORCID: 0000-0002-3968-2366 and Zhao, Hongbiao (2012) Ruin by dynamic contagion claims. Insurance: Mathematics and Economics, 51 (1). pp. 93-106. ISSN 0167-6687


Espinoza, Miguel and Prada, J.D. (2012) Identities for homogeneous utility functions. Diw Economics Bulletin, 32 (3). pp. 2026-2034. ISSN 1545-2921


Fryzlewicz, Piotr ORCID: 0000-0002-9676-902X (2012) Rejoinder: time-threshold maps: using information from wavelet reconstructions with all threshold values simultaneously. Journal of the Korean Statistical Society, 41 (2). pp. 173-175. ISSN 1226-3192

Fryzlewicz, Piotr ORCID: 0000-0002-9676-902X (2012) Time–Threshold Maps: Using information from wavelet reconstructions with all threshold values simultaneously. Journal of the Korean Statistical Society, 41 (2). pp. 145-159. ISSN 1226-3192


Ibironke, Olufunmilola, Koukounari, Artemis, Asaolu, Samuel, Moustaki, Irini and Shiff, Clive (2012) Validation of a new test for schistosoma haematobium based on detection of Dra1 DNA fragments in urine: evaluation through latent class analysis. PLoS Neglected Tropical Diseases, 6 (1). e1464. ISSN 1935-2735


Jackson, Jonathan ORCID: 0000-0003-2426-2219, Hough, Mike, Bradford, Ben ORCID: 0000-0001-5480-5638, Hohl, Katrin and Kuha, Jouni ORCID: 0000-0002-1156-8465 (2012) Policing by consent: understanding the dynamics of police power and legitimacy. ESS country specific topline results series (1). European Commission.

Jena, Rudra P., Kim, Kyoung-Kuk and Xing, Hao (2012) Long-term and blow-up behaviors of exponential moments in multi-dimensional affine diffusions. Stochastic Processes and Their Applications, 122 (8). pp. 2961-2993. ISSN 0304-4149


Kardaras, Constantinos ORCID: 0000-0001-6903-4506 (2012) Market viability via absence of arbitrage of the first kind. Finance and Stochastics, 16 (4). pp. 651-667. ISSN 0949-2984

Kardaras, Constantinos ORCID: 0000-0001-6903-4506 (2012) A structural characterization of numéraires of convex sets of nonnegative random variables. Positivity, 16 (2). pp. 245-253. ISSN 1385-1292

Kardaras, Constantinos ORCID: 0000-0001-6903-4506 and Platen, Eckhard (2012) On the Dybvig-Ingersoll-Ross theorem. Mathematical Finance, 22 (4). pp. 729-740. ISSN 0960-1627

Kardaras, Constantinos ORCID: 0000-0001-6903-4506 and Robertson, Scott (2012) Robust maximization of asymptotic growth. Annals of Applied Probability, 22 (4). pp. 1576-1610. ISSN 1050-5164

Katsikatsou, Myrsini, Moustaki, Irini, Yang-Wallentin, Fan and Jöreskog, Karl G. (2012) Pairwise likelihood estimation for factor analysis models with ordinal data. Computational Statistics and Data Analysis, 56 (12). pp. 4243-4258. ISSN 0167-9473

Kotecha, Meena ORCID: 0000-0001-9211-5988 (2012) New patterns in learning and teaching mathematics and statistics. In: Proceedings of the HEA STEM Learning and Teaching Conference (2012). The Higher Education Academy, York, UK. ISBN 9781907207457

Kotecha, Meena ORCID: 0000-0001-9211-5988 (2012) Promoting inclusive practice in mathematics and statistics. Journal of Inclusive Practice in Further and Higher Education, 4 (1). pp. 5-15. ISSN 1759-2224

Kotecha, Meena ORCID: 0000-0001-9211-5988 (2012) Student-led education. In: LSE Teaching Day, 2012-05-22, London School of Economics and Political Science, London, United Kingdom, GBR. (Submitted)

Kotecha, Meena ORCID: 0000-0001-9211-5988 (2012) Teaching mathematics and statistics: promoting students' engagement and interaction. . University of Bristol, Bristol, UK.


Lam, Clifford and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2012) Factor modeling for high-dimensional time series: inference for the number of factors. Annals of Statistics, 40 (2). pp. 694-726. ISSN 0090-5364

Lieberman, Offer, Rosemarin, Roy and Rousseau, Judith (2012) Asymptotic theory for maximum likelihood estimation of the memory parameter in stationary Gaussian processes. Econometric Theory, 28 (02). pp. 457-470. ISSN 0266-4666


Micklewright, John, Schnepf, Sylke and Skinner, Chris J. (2012) Non-response biases in surveys of schoolchildren: the case of the English Programme for International Student Assessment (PISA) samples. Journal of the Royal Statistical Society. Series A: Statistics in Society, 175 (4). pp. 915-338. ISSN 0964-1998


Qiao, Xinghao ORCID: 0000-0002-6546-6595, James, Gareth M. and Sun, Wenguang (2012) Comment. Technometrics, 54 (2). pp. 123-126. ISSN 0040-1706


Rowlands, Daniel J., Frame, David J., Ackerley, Duncan, Aina, Tolu, Booth, Ben B. B., Christensen, Carl, Collins, Matthew, Faull, Nicholas, Forest, Chris E., Grandey, Benjamin S., Gryspeerdt, Edward, Highwood, Eleanor J., Ingram, William J., Knight, Sylvia, Lopez, Ana, Massey, Neil, McNamara, Frances, Meinshausen, Nicolai, Piani, Claudio, Rosier, Suzanne M., Sanderson, Benjamin M., Smith, Leonard A., Stone, Dáithí A., Thurston, Milo, Yamazaki, Kuniko, Hiro Yamazaki, Y. and Allen, Myles R. (2012) Broad range of 2050 warming from an observationally constrained large climate model ensemble. Nature Geoscience, 5 (4). pp. 256-260. ISSN 1752-0894


Shlomo, Natalie, Skinner, Chris J. and Schouten, Barry (2012) Estimation of an indicator of the representativeness of survey response. Journal of Statistical Planning and Inference, 142 (1). pp. 201-211. ISSN 0378-3758

Sholmo, Natalie and Skinner, Chris J. (2012) Privacy protection from sampling and perturbation in survey microdata. Journal of Privacy and Confidentiality, 4 (1). pp. 155-169. ISSN 2575-8527

Skinner, Chris and Mason, Ben (2012) Weighting in the regression analysis of survey data with a cross-national application. Canadian Journal of Statistics, 40 (4). pp. 697-711. ISSN 0319-5724

Skinner, Chris J. (2012) Rejoinder. International Statistical Review, 80 (3). pp. 379-381. ISSN 0306-7734

Skinner, Chris J. (2012) Statistical disclosure risk: separating potential and harm. International Statistical Review, 80 (3). pp. 349-368. ISSN 0306-7734

Skinner, Chris J. and Shlomo, N. (2012) Estimating frequencies of frequencies in finite populations. Statistics and Probability Letters, 82 (12). pp. 2206-2212. ISSN 0167-7152

Skrondal, Anders and Kuha, Jouni ORCID: 0000-0002-1156-8465 (2012) Improved regression calibration. Psychometrika, 77 (4). pp. 649-669. ISSN 0033-3123

Stainforth, David A. ORCID: 0000-0001-6476-733X and Smith, Leonard A. (2012) Policy: clarify the limits of climate models. Nature, 489 (7415). p. 208. ISSN 0028-0836


Tong, Howell (2012) Discussion of 'An analysis of global warming in the Alpine region based on nonlinear nonstationary time series models' by Battaglia and Protopapas. Statistical Methods and Applications, 21 (3). pp. 335-339. ISSN 1618-2510

Torti, Francesca, Perrotta, Domenico, Atkinson, Anthony C. and Riani, Marco (2012) Benchmark testing of algorithms for very robust regression: FS, LMS and LTS. Computational Statistics and Data Analysis, 56 (8). pp. 2501-2512. ISSN 0167-9473


Vasdekis, Vassilis G. S., Cagnone, Silvia and Moustaki, Irini (2012) A composite likelihood inference in latent variable models for ordinal longitudinal responses. Psychometrika, 77 (3). pp. 425-441. ISSN 0033-3123


Xing, Hao (2012) On backward stochastic differential equations and strict local martingales. Stochastic Processes and Their Applications, 122 (6). pp. 2265-2291. ISSN 0304-4149

This list was generated on Mon Jun 24 02:02:01 2024 BST.